Hi. I think that the WD from phentermine will be mainly psychological stuff. Depression, craving, fatigue. You have to just fight it the best you can. Drink lots of fluids. Get some support, because you are going to need it! You may sleep quite a bit for a few days. How many were you taking a day? Keep posting on here. You will get some good support, but you need some therapy or NA meetings or something. Whatever you are comfortable with!
THANK YOU. I have been using phentermine for about 6-7 years. I don't have high self esteem but I get a lot of compliments for being slim. Right now I'm cutting down and already I am very anxious and eating too much. I am very frightened.
i remember when you fist came here you were so worried about quitting them ... you are stronger than those pills, don't let your fears overwhelm you, face them, this is what anxiety comes from... from our fears, start eating healthy each day, take each day at a time, you won't put on weight when you stop taking the pills, this might be one of your fears but if you take the right amount of calories, there is no way you will put on weight, make a plan and follow it... YOu can do it, grosbeek :)
Did you ever use these things? Thanks for the encouragement.
My biggest fear is that I will actually lose my mind, that I will end up in a mental hospital with doctors controlling my life. I fear that I may go into a depression so deep that I will never crawl out of it--that I will lose everything that is important to me--the love of my husband and children. My energy and all the pleasant experiences I have had while high. Talk to me please.
Ok, listen to me. You don't have to have this kind of dread about stopping drugs. Do you have a doctor you can talk to? Your life can be full of great things withOUT drugs! You don't have to depend on a pill for energy!
Talk to a doctor or therapist, ok? I bet they can really help!